# SDR ASOA00069

- Difficulty date: June 8, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR72
- Aircraft serial: 460
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: NSA931320075
- Condition: Tripped
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4356 - CREW REPORTED EMERGENCY LIGHTS CAME ON WHEN IN ARM POSITION EVEN IF THE GENERATOR IS ONLINE AND EXTERNAL POWER IS REMOVED.  MAINTENANCE FOUND EMERGENCY LIGHT CIRCUIT BREAKER BEHIND F/O''S SEAT POPPED.  MAINTENANCE RESET CIRCUIT BREAKER.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
